Completeness for a family of normal distributions

Roman Zmyślony

Banach Center Publications (1980)

  • Volume: 6, Issue: 1, page 355-357
  • ISSN: 0137-6934

How to cite

top

Zmyślony, Roman. "Completeness for a family of normal distributions." Banach Center Publications 6.1 (1980): 355-357. <http://eudml.org/doc/209140>.

@article{Zmyślony1980,
author = {Zmyślony, Roman},
journal = {Banach Center Publications},
keywords = {completeness of minimal sufficient statistics; multivariate normal distributions},
language = {eng},
number = {1},
pages = {355-357},
title = {Completeness for a family of normal distributions},
url = {http://eudml.org/doc/209140},
volume = {6},
year = {1980},
}

TY - JOUR
AU - Zmyślony, Roman
TI - Completeness for a family of normal distributions
JO - Banach Center Publications
PY - 1980
VL - 6
IS - 1
SP - 355
EP - 357
LA - eng
KW - completeness of minimal sufficient statistics; multivariate normal distributions
UR - http://eudml.org/doc/209140
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.